Are you still alive? If not, you cannot read the rest of this.
If you are alive, Is your skin yellow and your stool white? Are you extremely tired? These are symptoms of liver damage.
"Paracetamol toxicity is the foremost cause of acute liver failure in the Western world and accounts for most drug overdoses in the United States, the United Kingdom, Australia, and New Zealand."
Susceptibility varies with different people and the effects may be much worse if combined with alcohol. Even low doses over time, combined with alcohol have been fatal,
If/while you survive, you should consult a physician to determine if it is possible to counter the possible effect of your overdose, Liver damage is cumulative. You may be treated in the same way as a person with hepatitis and advised to avoid alcohol for a year or more.
You should also consult with a pharmacist to modify your procedures for managing medications and supplements. Something simple, such as a caddie kept in the kitchen for maintenance medications might save you from accidents, Keeping medications on the night-stand accounts for many accidents. It is easy to wake up groggy and make a mistake.
People are still arguing over whether the overdose death of Marilyn Monroe was suicide or an accident.
Avoid being a dead enigma.